MAUDE Adverse Event Report: ORTHOFIX SRL ADV STRAIGHT CLAMP

ORTHOFIX SRL ADV STRAIGHT CLAMP
Catalog Number 53530
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Received information stating that an lrs adv kit was delivered incomplete.As per reporter, the surgical procedure was completed using other items included in the kit, leading to a prolongation of the surgery by 45 minutes.As per the reporter, there was no patient harm.
 
Additional Manufacturer Narrative
No allegation of product malfunction was reported by user.
 
Additional Manufacturer Narrative
No allegation of product malfunction was reported by user.Investigation results confirmed the alleged event.
 
Event or Problem Description

Brand Name
ADV STRAIGHT CLAMP
Common Device Name
ADV STRAIGHT CLAMP
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key23691661
Report Number9680825-2025-00052
Device Sequence Number10375245
Product Code JDW
UDI-Device Identifier18032568039900
UDI-Public18032568039900
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K955848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number53530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown